# SDR IPXA2024061461891

- Difficulty date: June 8, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A21871910200
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. DOOR CUTOUT, FR20A LOWER AREA WITH PROFILE ANGLE DAMAGED & LITTLE SPLICE PLATE CRACKED.  INSTALLED NEW PROFILE ANGLE IAW SRM 51-40-21 .
